# SDR CHQA201000083

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 22,433 hours, 16,393 cycles
- Engine: Allsn AE3007A
- Engine time: 21,122 hours, 16,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C01787
- Condition: Discharged
- Location: Cabin
- Part time: 13,476 hours, 10,800 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OF THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
